CSN Login
Members Online: 12

You are here

Tarceva

unclehoward
Posts: 7
Joined: Mar 2005

I have stage 3b lung cancer. I have had radiation chemo and now they are going to put me on Tarceva. Does anyone know anything about this drug? Would really like to hear from you? Thanks. Howard.

divadarling22
Posts: 1
Joined: Mar 2005

My mom just started Tarceva last week for her lung cancer after 3 attempts at other chemo failed. Her breathing is very much improved in a week and she feels pretty good except for very loose bowels. Her doctor called to say that they may have to modify the dosage due to blood work results related to her liver function (which was in the normal range last week). Hopefully, she will be able to continue. Good luck to you.

JudyStark's picture
JudyStark
Posts: 2
Joined: Apr 2005

I am 46 and I have inoperable stage 3b lung cancer. I was started on Tarceva Feb. 14, 2005 I feel great and I have never had any symptoms of lung cancer even before I found out I had cancer. I have never smoked and I have NO cough, no shorthness of breath, and no pain. Since starting the Tarceva I have lost 14 lbs, but that could be because I am trying not to eat sugars, and eating a lot of protiens. The Tarceva does cause a rash on my face and I better be close to a bathroom after eating, but I really feel great! I pray that when I go back for my check up on April 11 that the cancer will be gone. I sometimes have to tell Satan to get behind me because I get scared but I have a Awesome and Mighty God and I know that this cancer will be defeated. I will keep you in my prayers and God Bless,
Judy

unclehoward
Posts: 7
Joined: Mar 2005

Hi Judy, I was really glad to get your reply to my question. I have been on Tarceva now for 31 days. I have a rash but that is about the only side effect so far. I can live with the rash. I got a really good report from my Dr. on Monday. He said my blood work was fine and he didn`t want to see me again for 2 months. Then he will do a scan and see what the tumor is doing. I would really like to talk to you some more about this. My email address is uncleh@samlink.com. Please feel free to email me any time. Thanks again for answering my message. Howard Walters.

mpstrong
Posts: 1
Joined: Apr 2006

Hi everyone. I have questions regarding Tarceva, specifically if anyone has taken this with brain mets from nsclc. I have no other mets except to the brain and it's been treated with gamma knife surgery. The first time 3 spots which responded and just this past Friday 10 spots. Other than this I am feeling just fine. This is my first time to this site and I'm not even sure if I'm doing this right! Sorry!

bikerchick
Posts: 1
Joined: Apr 2005

I am on Tarceva and am also interested in any discussion re this drug. I have stage IV tumors, only in the lungs. I only smoked lightly 40 yrs ago. The cancer was discovered by accident and I have no symtoms. I am being treated at a famous large university cancer center. I am a 59-yr-old woman in great health. It is not known how I got the cancer. My grandma died of this in the 70s--also a nonsmoker. We both have/had bronchial asthma. I had the shots and it's doing great. I was on 150 mg of Tarceva for 8 wks and it shrunk my viewable tumor in half. Due to the bad rash on my face from it, I was reduced to 125 mg. The rash disappeared and I hope the next scan shows more shrinkage. After being offered Tarceva, I did not even consider chemo. I went from a dismal outlook to great hope. Here is what else I am doing: Quit my very stressful job, take Vitamin D because of a Harvard study on its positive effects on cancer, take mulitvitamin, calcium and extra C, eat very healthy including protein (meat!), exercise mostly by walking, think positively and hopefully about this, and I pray to God every day and have a huge prayer group. I asked everyone I know to pray for me.

jer316
Posts: 1
Joined: May 2005

Hi, I Started tarceva 2 weeks ago and have broken out with a bad rash on the face and neck. Did lowering your dose to 125 mg completely get rid of the rash and did your doctor ever prescribe any ointment or medicine to help with the rash. I am also taking avistin with the tarceva. I have Stage 4 Kidney Cancer that has gone to lymph nodes in my lungs. I have tried IL 2 and Intron A which worked for a while but eventually stopped working. I am hoping for this combination to help some. Any information you can give me would be greatly appreciated. Thank You

denalynne
Posts: 1
Joined: Jul 2005

I am also using Tarceva. Experienced rash, dry skin, moderate diarrhea, swollen eye lids and achy eyes. I have contacted Dr. about eye problems as these are considered "serious" side affects. Haven't heard back yet.

My Dr. prescribed Metrogel for the rash which is an antibiotic cream. Insurance wouldn't pay for it and out-of-pocket cost was $77.00.

Stay positive.

Dena

mtngrl
Posts: 6
Joined: Mar 2006

HI, my mom sounds very similar to your case. She, too, is a non-smoker and has no symptoms. She has been on Tarceva for a year now. I would like to know how you are doing now.
Is the Tarceva still working?

Subscribe to Comments for "Tarceva"